Super-Poincaré and Nash-type inequalities for subordinated semigroups.

Abstract : We prove that if a super-Poincaré inequality is satisfied by an infinitesimal generator −A of a symmetric contraction semigroup on L2 and that is contracting on L1, then it implies a corresponding super-Poincaré inequality for −g(A) for any Bernstein function g. We also study the converse of this statement. We prove similar results for Nash-type inequalities. We apply our results to Euclidean, Riemannian, hypoelliptic and Ornstein–Uhlenbeck settings.
Type de document :
Article dans une revue
Semigroup Forum, Springer Verlag, 2015, 90 (3), pp.660-693
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01164335
Contributeur : Ivan Gentil <>
Soumis le : mardi 16 juin 2015 - 15:57:55
Dernière modification le : vendredi 8 mars 2019 - 10:22:04

Identifiants

  • HAL Id : hal-01164335, version 1

Citation

Ivan Gentil, Patrick Maheux. Super-Poincaré and Nash-type inequalities for subordinated semigroups.. Semigroup Forum, Springer Verlag, 2015, 90 (3), pp.660-693. 〈hal-01164335〉

Partager

Métriques

Consultations de la notice

239